About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 727923, 8 pages
http://dx.doi.org/10.1155/2013/727923
Research Article

Refinements of Hardy-Type Inequalities

College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China

Received 18 April 2013; Accepted 19 July 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Jingfeng Tian and Yang-Xiu Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet
  2. L.-Y. Chan, “Some further extensions of Hardy's inequality,” Canadian Mathematical Bulletin, vol. 24, no. 4, pp. 393–400, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Čižmešija, J. Pečarić, and L.-E. Persson, “On strengthened Hardy and Pólya-Knopp's inequalities,” Journal of Approximation Theory, vol. 125, no. 1, pp. 74–84, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Deng, S. Wu, and D. He, “A sharpened version of Hardy's inequality for parameter p=5/4,” Journal of Inequalities and Applications, vol. 2013, p. 63, 2013. View at Publisher · View at Google Scholar
  5. K. Hedayatian and L. Karimi, “On convexity of composition and multiplication operators on weighted Hardy spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 931020, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. O. Imoru, “On some integral inequalites related to Hardy's,” Canadian Mathematical Bulletin, vol. 20, no. 3, pp. 307–312, 1977. View at MathSciNet
  7. C. O. Imoru, “On some extensions of Hardy's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 165–171, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Krnić, J. Pečarić, and P. Vuković, “On some higher-dimensional Hilbert's and Hardy-Hilbert's integral inequalities with parameters,” Mathematical Inequalities & Applications, vol. 11, no. 4, pp. 701–716, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Krulić, J. Pečarić, and L.-E. Persson, “Some new Hardy type inequalities with general kernels,” Mathematical Inequalities & Applications, vol. 12, no. 3, pp. 473–485, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Oguntuase and C. O. Imoru, “New generalizations of Hardy's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 73–82, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. T. Shum, “On integral inequalities related to Hardy's,” Canadian Mathematical Bulletin. Bulletin Canadien de Mathématiques, vol. 14, pp. 225–230, 1971. View at Zentralblatt MATH · View at MathSciNet
  12. J. Tian, “Extension of Hu Ke's inequality and its applications,” Journal of Inequalities and Applications, vol. 2011, p. 77, 2011.
  13. J. Tian, “Inequalities and mathematical properties of uncertain variables,” Fuzzy Optimization and Decision Making, vol. 10, no. 4, pp. 357–368, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Tian, “Property of a Hölder-type inequality and its application,” Mathematical Inequalities and Applications, vol. 16, no. 3, pp. 831–841, 2013.
  15. J. Tian and X. M. Hu, “A new reversed version of a generalized sharp Hölder's inequality and its applications,” Abstract and Applied Analysis, vol. 2013, Article ID 901824, 9 pages, 2013. View at Publisher · View at Google Scholar
  16. J. Tian and X. M. Hu, “Refinements of generalized Hölder's inequality,” Journal of Mathematical Inequalities. In press.
  17. J. Tian and S. Wang, “Refinements of generalized Aczel's inequality and Bellman's inequality and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 645263, 6 pages, 2013. View at Publisher · View at Google Scholar
  18. S. H. Wu, “Generalization of a sharp Hölder's inequality and its application,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 741–750, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Wu, “A new sharpened and generalized version of Hölder's inequality and its applications,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 708–714, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Wu, “On the weighted generalization of the Hermite-Hadamard inequality and its applications,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 5, pp. 1741–1749, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Wu and L. Debnath, “Generalizations of Aczél's inequality and Popoviciu's inequality,” Indian Journal of Pure and Applied Mathematics, vol. 36, no. 2, pp. 49–62, 2005. View at Zentralblatt MATH · View at MathSciNet
  22. B. Yang, Z. Zeng, and L. Debnath, “On new generalizations of Hardy's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 321–327, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. F. Beckenbach and R. Bellman, Inequalities, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  24. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at MathSciNet
  25. K. Hu, “On an inequality and its applications,” Scientia Sinica. Zhongguo Kexue, vol. 24, no. 8, pp. 1047–1055, 1981. View at Zentralblatt MATH · View at MathSciNet
  26. J. Tian, “Reversed version of a generalized sharp Hölder's inequality and its applications,” Information Sciences, vol. 201, pp. 61–69, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet